Possible birth control pill overdose


Q: A nurse told me that taking 9 birth control pills is the equivalent of taking the morning after pill, is this correct? I had unprotected sex and was not able to get the morning after pill, after freaking out I took the 9 pills (Brand is Levlen). For a few months now I have been experiencing pregnancy like symptoms but do not believe I am pregnant as I have gotten my 2 periods since, I'm very scared that the pills I took are causing these symptoms. I have pain that feels like it is coming from my ovaries and breasts that have been sore for a month now, mood changes, fatigue, period has clot like things in them, periods are coming earlier now and are not as heavy, I have been experiencing brown spotting for days after they finish, I have also experienced back pain and headaches. Can this possibly lead to infertility?


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

Q: I just recently recieved a birth control prescription, and haven't started taking it. My last period was August 5, an...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon